# SDR SWAA2024101635949

- Difficulty date: September 10, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 231AF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF DAMAGE; FLOOR PANEL 231AF WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9.A (1).;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
